# SDR CA100817016

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Failed
- Location: Fuel Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IFSD DURING FLIGHT, PILOT EXPERIENCED LOW OIL PRESSURE MESSAGE.  PILOT SHUTDOWN THE ENGINE AND DIVERTED TO THE NEAREST AIRPORT.  CUSTOMER HAD AN UNEVENTFUL LANDING.  ONCE ON GROUND THE TECHS DETERMINED THAT THE LEAK WAS DUE TO A PACKING. PACKING WAS REPLACED AND ACFT RETURNED TO SERVICE.
